# SDR ASOA2012092602304

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 35,121 hours, 31,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON IN ARM POSTION.   FOUND WIRE LQ1AZZ SHORTED IAW ESPM 20-12-01.  INSTALLED SPLICE ON WIRE LQ1AZZ IAW ESPM 20-16-00.   PERFORMED OPS TEST OF SERVICE LIGHTS IAW AMM 33-31-00-710-801.  OPS CHECKED GOOD.
